MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X45 ST; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X45 ST; SHOULDER, PROSTHESIS
Model Number 180556
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: australia.Concomitant medical products: mini tray std cocr +0 offset cat: 110031399 lot: 64796738 cr vivacit-e 36mm brng std cat: 110031424 lot: 64653574.Reverse shoulder mini guide and bone model right cat: 20809000302 lot: 934879.Comp rvrs 25mm bsplt ha+adptr cat: 010000589 lot: 029220.Comp primary stem 5mm mini cat: 113625 lot: 740580.Comp rvs cntrl 6.5x20mm st/rst cat: 115394 lot: 755340.Comp rvs cntrl 6.5x35mm st/rst cat: 115397 lot: 877410.Comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 131960.Comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 272560.Cas fixation pin 3.2d x 80mm sterile cat : 20800000011 lot : 64808911.Comp.Rev shldr 9 in steinmann cat : 405800 lot: 785220.Comp.Rev shldr 9 in steinmann cat: 405800 lot: 785240.Comp rvs 2.7mm dia drl cat: 405889 lot: 122460.Comp rvrs shldr glnsp std 36mm cat: 115310 lot: 560050.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient was revised due to pain and stiffness.The glenosphere, humeral poly, tray and baseplate screw were removed and replaced.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain, stiffness, esr slightly elevated.Negative culture and gram stain on humeral tray and stem.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP LK SCR 3.5HEX 4.75X45 ST
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14688902
Report Number0001825034-2022-01339
Device Sequence Number6636968
Product Code KWS
UDI-Device Identifier00880304677197
UDI-Public(01)00880304677197(17)300220(10)939530
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number180556
Device Catalogue Number180556
Device Lot Number939530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer06/02/2022
08/04/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/01/2022
08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight61 KG